MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G27022
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: guire wire terumo rf-ga35153m angled 0.035; ander-bear hugger blanket model 530 pediatric long; pigtail terumo straight pigtail rq-4sps04mg; mp-532-506-5f-80cm 406; hnb4.1-35-80-p-ns-jr2.5; rcfn-4.0-18-5.5-ra1.5; rcfn-5.0-18-5.5-ra1.5 pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an unknown procedure, a performer introducer leaked between the hub and sheath.Blood loss was reported; however, it is unknown if any intervention was required to treat blood loss.No additional procedures were required.Additional information has been requested, but is unavailable at this time.
 
Event or Problem Description
Additional information was received.The procedure involved a pediatric patient of unknown age and gender.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5, d10.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, during an unknown procedure involving a pediatric patient of unknown age and gender, a performer introducer leaked between the hub and sheath.Blood loss was reported; however, it is unknown if any intervention was required to treat blood loss.No additional procedures were required.Additional information was requested; however, was not received.Investigation evaluation: reviews of the complaint history, device history record, drawing, documentation, instructions for use (ifu), manufacturing instructions, quality control, and specifications were conducted during the investigation.A visual inspection and functional test of the complaint device was also conducted.The complaint device was returned to cook for investigation.The device was flushed, and a leak was noted where the tubing enters check-flo.The check-flo and cap were disassembled, and a tear was found on the flare.A document-based investigation evaluation was performed.Two possibly related non-conformances were noted on the lot; however, all affected devices were reworked per specification.There have been no other reported complaints for this lot number.Evidence from the complaint file, device history record, complaint history, validations, manufacturing documents, and device failure analysis suggests that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in-house or in the field.The product ifu instructs the user to inspect the product to ensure no damage has occurred upon removal from the package.Based on the information provided and the results of the investigation, cook has concluded that a component failure caused this event.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10520557
Report Number1820334-2020-01658
Device Sequence Number19634149
Product Code DYB
UDI-Device Identifier00827002270220
UDI-Public(01)00827002270220(17)230217(10)10301484
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2023
Device Model NumberG27022
Device Catalogue NumberRCFN-4.0-18-5.5-RA1.5
Device Lot Number10301484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/16/2020
11/11/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/13/2020
11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1